MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7044-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing was leaking occurred while in use with patient.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfr was 06-apr-2026.H3 and h6 were updated.One sample was returned for evaluation.A review of the lot history revealed no nonconformities that could have contributed to the reported complaint.Visual inspection showed no damage or anomalies.Functional testing was performed, with no leakage or alarms observed.Although leakage could not be replicated during testing, it was confirmed by the residuals present on the returned sample.The probable cause of leakage is attributed to a temporary or complete loss of the hydrophobic properties of the filter vent material, likely resulting from an interaction with the infuscate during use.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24663785
Report Number3012307300-2026-02807
Device Sequence Number5042694
Product Code FPA
UDI-Device Identifier15019517184204
UDI-Public(01)15019517184204(17)301203(10)6162708
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7044-24
Device Lot Number6162708
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown